A mont or so ago I was given Ketamine in the ER tonight I woke up feeling like I did in the hospital. I was very confused and disoriented is this possible?
I had 5 years of Ketamine IV infusions for pain. I was in the same day unit at the hospital. When I first started it was a 8 hour procedure and by the time I stopped they had it down to 4 hours. I also had to stay another 2 hours, go to the bathroom and have something to eat. I remember the first time I had it I felt very confused and had really hard time walking. I had to have somebody walking with me. It lasted for about 2 hours. It did scare me and I talked to my Doctor. He told me it would go away that is why they start you on a lower dose and go up slowly. I went every month and I would get the same dose for 2 or 3 months depending how it was making feel, then the dose was increased. After a while it didn't bother me at all. I never felt the symptoms you described. I was tired the day I had the infusion and sometimes the next but nothing else. But they also tell you everybody is different and you should talk to your Doctor.
- Ketamine Information for Consumers
- Ketamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 6 answers
Ketamine - Are there any parents out there who have problems with their children and Ketamine abuse?
Posted 25 Jun 2011 • 2 answers
Posted 15 Aug 2014 • 2 answers
Posted 2 Apr 2016 • 2 answers
Posted 18 days ago • 0 answers